MathSciNet Relay Station
MathSciNet bibliographic data
MR2172266 11H55
Bavard, Christophe Théorie de Voronoĭ géométrique. Propriétés de finitude pour les familles de réseaux et analogues. (French) [Voronoĭ's geometric theory. Finiteness properties for families of lattices and similar objects] Bull. Soc. Math. France 133 (2005), no. 2, 205–257.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement